MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. DISP BIVONA NEO/PED TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. DISP BIVONA NEO/PED TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60SP055
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the flange had split at the eyelet.This was the tubes first use - it had been in for 29 days.There was patient involvement.There was no patient harm as a result of this event.
 
Additional Manufacturer Narrative
H3: device has not been returned to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during visual inspection which confirmed that the device eyelet was split.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.However, the investigation determined that the issue likely occurred as a result of a manufacturing error.Complaint information will continue to be monitored and actions assigned accordingly.

Brand Name
DISP BIVONA NEO/PED TRACHEOSTOMY TUBES
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minnepaolis, MN 55442
2247062300
MDR Report Key20034329
Report Number3012307300-2024-07938
Device Sequence Number20438965
Product Code BTO
UDI-Device Identifier15021312000436
UDI-Public(01)15021312000436(17)280805(10)4414739
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60SP055
Device Lot Number4414739
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown